Almost periodic functions on semigroups

K. Deleeuw Stanford University, University of Notre Dame I. Glicksberg Stanford University, University of Notre Dame

TBD mathscidoc:1701.331208

Acta Mathematica, 105, (1), 99-140, 1960.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 293 downloads ] [ 0 comments ]
@inproceedings{k.1960almost,
  title={Almost periodic functions on semigroups},
  author={K. Deleeuw, and I. Glicksberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203156457181917},
  booktitle={Acta Mathematica},
  volume={105},
  number={1},
  pages={99-140},
  year={1960},
}
K. Deleeuw, and I. Glicksberg. Almost periodic functions on semigroups. 1960. Vol. 105. In Acta Mathematica. pp.99-140. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203156457181917.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved